PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Local-global principle for certain biquadratic normic bundles

Volume 164 / 2014

Yang Cao, Yongqi Liang Acta Arithmetica 164 (2014), 137-144 MSC: Primary 11G35; Secondary 14G25, 14G05, 14D10, 14C25. DOI: 10.4064/aa164-2-3


Let $X$ be a proper smooth variety having an affine open subset defined by the normic equation $N_{k(\sqrt {a},\sqrt {b})/k}({\textbf {x}})=Q(t_{1},\ldots ,t_{m})^{2}$ over a number field $k$. We prove that: (1) the failure of the local-global principle for zero-cycles is controlled by the Brauer group of $X;$ (2) the analogue for rational points is also valid assuming Schinzel's hypothesis.


  • Yang CaoSchool of Mathematical Sciences
    Capital Normal University
    105 Xisanhuanbeilu
    100048 Beijing, China
  • Yongqi LiangInstitut de Mathématiques de Jussieu
    – Paris Rive Gauche
    Université Paris Diderot – Paris 7
    Bâtiment Sophie Germain
    75013 Paris, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image